# SDR HEEA967098

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case Halves
- Part number: 23057142
- Condition: Excess Rub
- Location: 1st Stage
- Component: 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO N1 LOCKUP.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  PLASTIC LIFTING AND EXCESSIVE RUB IN CASE HALVES FIRST STAGE AREA. REPLACED CASE HALVES.
